Alert archive / Iowa / Tornado Warnings in 2007
Tornado Warning 17, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at May 5, 2007, 8:38 PM CDT for Pottawattamie County, Iowa. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 5, 2007, 8:38 PM CDT (01:38 UTC)
- Expired
- May 5, 2007, 9:30 PM CDT
- In force
- 52 min
- Issued by
- NWS Omaha, NE
- Area
- Counties, with a storm outline in the text
County Pottawattamie County, IA
The radar
The Omaha radar (KOAX), 87 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 5, 8:52 PM CDT | TORNADO | 4 E Carson, IA | M37 AND APPLEWOOD |
| May 5, 9:09 PM CDT | HAIL 0.75 | 7 E Oakland, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 5, 2:42 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 1.6 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2431 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1133 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 7.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KOAX 060140 TOROAX IAC155-060230- /O.NEW.KOAX.TO.W.0017.070506T0138Z-070506T0230Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 838 PM CDT SAT MAY 5 2007 THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A * TORNADO WARNING FOR... POTTAWATTAMIE COUNTY IN SOUTHWEST IOWA... * UNTIL 930 PM CDT * AT 836 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST DANGEROUS PART OF THE STORM WAS LOCATED WEST OF ELLIOTT MOVING NORTH INTO POTTAWATTAMIE COUNTY...MOVING NORTH AT 40 MPH. * THE TORNADO WILL BE NEAR... SOUTHEAST POTTAWATTAMIE COUNTY THE WARNED AREA INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 40 AND 48. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR A PIECE OF STURDY FURNITURE. IF A BASEMENT IS NOT AVAILABLE...SEEK SHELTER ON THE LOWEST LEVEL OF THE BUILDING. GO TO AN INTERIOR ROOM OR HALLWAY. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR SOUTHWEST IOWA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM CDT SATURDAY EVENING FOR WEST CENTRAL IOWA. LAT...LON 4115 9544 4115 9513 4151 9515 4149 9547 $$ ZAPOTOCNY
3 follow-up statements
000 WWUS53 KOAX 060158 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 856 PM CDT SAT MAY 5 2007 IAC155-060230- /O.CON.KOAX.TO.W.0017.000000T0000Z-070506T0230Z/ POTTAWATTAMIE IA- 856 PM CDT SAT MAY 5 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR POTTAWATTAMIE COUNTY... AT 851 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AND STORM SPOTTERS CONFIRM A LARGE AND EXTREMELY DANGEROUS TORNADO. THIS TORNADO WAS LOCATED 4 MILES EAST OF CARSON...OR ABOUT 38 MILES EAST OF OMAHA...MOVING NORTH AT 25 MPH. THIS TORNADO WAS CAUSING DAMAGE TO SEVERAL BUILDINGS. THE TORNADO WILL BE NEAR... WALNUT BY 930 PM CDT... THE WARNED AREA INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 40 AND 48. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR SOUTHWEST IOWA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM CDT SATURDAY EVENING FOR WEST CENTRAL IOWA. LAT...LON 4115 9544 4115 9513 4151 9515 4149 9547 $$ ZAPOTOCNY/NIETFELD
000 WWUS53 KOAX 060204 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 903 PM CDT SAT MAY 5 2007 IAC155-060230- /O.CON.KOAX.TO.W.0017.000000T0000Z-070506T0230Z/ POTTAWATTAMIE IA- 903 PM CDT SAT MAY 5 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR POTTAWATTAMIE COUNTY... AT 902 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AND STORM SPOTTERS CONFIRM A LARGE AND EXTREMELY DANGEROUS TORNADO. THIS TORNADO WAS LOCATED 6 MILES EAST OF OAKLAND...OR ABOUT 38 MILES EAST OF OMAHA...MOVING NORTH AT 30 MPH...AND HAS A HISTORY OF PRODUCING DAMAGE TO BUILDINGS. MOVE TO SHELTER NOW. LOCATIONS IMPACTED INCLUDE...HANCOCK...AVOCA AND WALNUT. THE WARNED AREA INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 40 AND 48. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR SOUTHWEST IOWA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM CDT SATURDAY EVENING FOR WEST CENTRAL IOWA. LAT...LON 4115 9544 4115 9513 4151 9515 4149 9547 $$ ZAPOTOCNY
000 WWUS53 KOAX 060209 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 909 PM CDT SAT MAY 5 2007 IAC155-060230- /O.CON.KOAX.TO.W.0017.000000T0000Z-070506T0230Z/ POTTAWATTAMIE IA- 909 PM CDT SAT MAY 5 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR POTTAWATTAMIE COUNTY... AT 907 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED 5 MILES SOUTHEAST OF OAKLAND...OR ABOUT 38 MILES EAST OF OMAHA...MOVING NORTH AT 25 MPH. LOCATIONS IMPACTED INCLUDE...HANCOCK...WALNUT AND AVOCA. THE WARNED AREA INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 40 AND 48. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR SOUTHWEST IOWA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM CDT SATURDAY EVENING FOR WEST CENTRAL IOWA. LAT...LON 4115 9544 4115 9513 4151 9515 4149 9547 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at May 5, 4:07 PM CDT, 4 hours 31 minutes earlier.
Area forecast discussion, May 5, 4:07 PM CDT, 4 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
407 PM CDT SAT MAY 5 2007
.DISCUSSION...
SHORT TERM CONCERNS WILL BE ONGOING SEVERE WEATHER WITH PDS
TORNADO WATCHES POSTED IN OUR CWA AND IN THE MIDST OF SVR/TOR
WARNINGS.
LATEST SFC ANALYIS HAD LOW PRES CENTERED NR LBF EXTENDING WWD INTO
ERN CO. THE WRMFNT EXTENDS ACR CNTRL NEB INTO NE NEB AND SW IA
WITH THE DRYLINE OVR WRN KS. THE MOST ACTIVE PORTION OF THE
FORECAST AREA HAS GENERALLY BEEN N FROM OLU TO LNK TO HARLAN.
INSTABILITY WILL CONTINUE TO BE FAVORABLE ACROS THE FCST OF THE
FCST AREA...HOWEVER...PER THE 18Z OAX SOUNDING...A CAP HAS THUS
FAR HELD CONVECTION ACRS THE SE PORTION OF THE FCST AREA BACK.
EXPECT THE THREAT FOR SEVERE STORMS WITH LARGE HAIL...ISOLATED
TORNADOES...AND DAMAGING WINDS POSSIBLE THIS EVENING. THE SHEAR
REMAINS HIGH THIS EVENING...THEN DECREASES AFTER
MIDNIGHT...THEREFORE EXPECT THE SEVERE THREAT TO BECOME MORE
ISOLATED LATER TONIGHT. HOWEVER STORMS WITH HEAVY RAIN AND
ISOLATED TO CONTINUE. THE LOW LEVEL JET IS FORECAST TO STRENGTHEN
OVERNIGHT...AND THIS SHOULD ALSO AID IN TSRA DEVLOPMENT AND HEAVY
RAIN. THE MID TROPOSPHERIC TROF REMAINS TO THE WEST THROUGH
TUESDAY. THE SFC FRONT REMAINS OVR WRN NEB SUN. THIS FRONT DOES
NOT PROGRESS INTO ERN NEB UNTIL MON.
IN ADDITION TO THE SEVERE WEATHER...EXPECT WINDY CONDITIONS INTO
EARLY THIS EVENING. WITH HIGHER PRECEDENT HEADLINES IN PLACE...DO
NOT HAVE WIND ADVISORY GOING. DUE TO LOCALIZED RAINFALL OF 1 TO 3
INCHES TODAY AND ADDITIONAL 1 TO 3 INCHES POSSIBLE TONIGHT. OPTED
TO GO WITH A FLASH FLOOD WATCH THROUGH NOON SUNDAY. 3/6HR GUID IS
MOSTLY BETWEEN 1.5 TO 2.5 INCHES AND SEVERAL PLACES HAVE REPORTED
LOWLAND FLOODING AND STREAM RUNNING NEAR BANKFULL. FF THREAT WILL
CONTINUE INTO MONDAY...BUT WILL HOLD OFF ON EXTENDING WATCH FOR NOW.
NOTE...EXCESSIVE DAY1 RAINFALL RISK IN THE MOD CATEGORY BY HPC FOR
MOST OF THE CWA.
DID NOT MAKE SIG CHANGES TO EXTENDED DUE TO SEVERE WEATHER SITUATION.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR NEZ011-012-015>018-
030>034-042>045-050>053-065>068-078-088>093.
IA...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR IAZ043-055-056-069-
079-080-090-091.
&&
ZAPOTOCNYHazardous weather outlook, May 5, 3:30 PM CDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 330 PM CDT SAT MAY 5 2007 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-052330- ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS- FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON- MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE- PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD- SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE- 330 PM CDT SAT MAY 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN NEBRASKA AND SOUTHWEST IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH IS IN EFFECT FOR EASTERN NEBRASKA AND PARTS OF SOUTHWEST IOWA INTO THIS EVENING. THUNDERSTORMS ALONG AND WEST OF HIGHWAY 81 AT MID AFTERNOON SHOULD DEVELOP EASTWARD INTO THIS EVENING. STORMS COULD PRODUCE STRONG WINDS AND HAIL. IN ADDITION... BECAUSE OF VERY STRONG VERTICAL WIND SHEAR...SOME TORNADOES ARE ALSO POSSIBLE. THE ATMOSPHERE IS VERY MOIST AND UNSTABLE. THE THREAT FOR HAIL PRODUCING STORMS SHOULD CONTINUE PAST MIDNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH AT LEAST MONDAY MORNING. SEVERE THUNDERSTORMS WITH LARGE HAIL OR TORNADOES WILL AGAIN BE POSSIBLE ON SUNDAY OR SUNDAY EVENING...WITH HEAVY RAIN PRODUCING LOCALIZED FLOODING POSSIBLE. THERE IS AT LEAST A SLIGHT CHANCE FOR MORE THUNDERSTORMS AT JUST ABOUT ANY TIME THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING...MAINLY ACROSS EASTERN NEBRASKA. MILLER
In the hours before
Local storm report, May 5, 5:38 PM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
538 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM HAIL BLOOMFIELD 42.60N 97.65W
05/05/2007 M4.25 INCH KNOX NE CO-OP OBSERVER
HAIL UP TO SOFTBALL SIZE.
&&
MILLERLocal storm report, May 5, 6:22 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
622 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TORNADO 8 N CROFTON 42.85N 97.50W
05/05/2007 KNOX NE TRAINED SPOTTER
TWO TORNADOES CROSSING LEWIS AND CLARK LAKE WEST OF
GAVINS POINT DAM. SPOTTER REPORT VIA EMERGENCY
MANAGEMENT.
0553 PM TSTM WND DMG 9 NW CROFTON 42.82N 97.62W
05/05/2007 KNOX NE EMERGENCY MNGR
WIND DAMAGE AT WEIGAND MARINA. SEVERAL MOTOR HOMES
OVERTURNED. POSSIBLE TORNADO. UNKNOWN INJURIES. POSSIBLE
TORNADO. INFO VIA CEDAR COUNTY EM.
0605 PM HEAVY RAIN DORCHESTER 40.65N 97.11W
05/05/2007 E0.00 INCH SALINE NE TRAINED SPOTTER
STREET FLOODING IN DORCHESTER.
0605 PM HEAVY RAIN CRETE 40.63N 96.96W
05/05/2007 M0.00 INCH SALINE NE TRAINED SPOTTER
2.85 INCHES OF RAIN. ALSO 2.75 INCHES AT DORCHESTER.
STREET FLOODING IN CRETE AND DORCHESTER.
&&
KLISHLocal storm report, May 5, 6:36 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
636 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM HEAVY RAIN 2 NW LINCOLN 40.84N 96.72W
05/05/2007 E0.00 INCH LANCASTER NE TRAINED SPOTTER
HEAVY RAIN. WATER COVERED THE ROAD. ROAD IMPASSIBLE.
&&
MILLERLocal storm report, May 5, 7:20 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
720 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL MALCOLM 40.91N 96.87W
05/05/2007 E1.25 INCH LANCASTER NE EMERGENCY MNGR
0545 PM HAIL DENTON 40.74N 96.84W
05/05/2007 E1.25 INCH LANCASTER NE EMERGENCY MNGR
0555 PM HAIL RAYMOND 40.96N 96.78W
05/05/2007 E1.25 INCH LANCASTER NE EMERGENCY MNGR
0645 PM HAIL THURMAN 40.82N 95.75W
05/05/2007 E0.88 INCH FREMONT IA FIRE DEPT/RESCUE
0649 PM FLASH FLOOD WAHOO 41.22N 96.62W
05/05/2007 SAUNDERS NE LAW ENFORCEMENT
RAILROAD TRACKS AND BALLFIELD FLOODED
0655 PM FLASH FLOOD LINCOLN 40.82N 96.69W
05/05/2007 LANCASTER NE EMERGENCY MNGR
URBAND FLOODING DUE TO 3 INCHES OF RAIN SINCE 530 PM
0700 PM HAIL WESTON 41.19N 96.74W
05/05/2007 E0.75 INCH SAUNDERS NE LAW ENFORCEMENT
&&
JKLISHLocal storm report, May 5, 8:05 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
805 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM HAIL 1 E CEDAR BLUFFS 41.40N 96.59W
05/05/2007 E0.88 INCH SAUNDERS NE TRAINED SPOTTER
0730 PM HAIL FREMONT 41.44N 96.49W
05/05/2007 E1.00 INCH DODGE NE NWS EMPLOYEE
0737 PM HAIL 1 N FREMONT 41.46N 96.49W
05/05/2007 E1.00 INCH DODGE NE TRAINED SPOTTER
0750 PM TORNADO 3 N FARRAGUT 40.76N 95.48W
05/05/2007 FREMONT IA TRAINED SPOTTER
0759 PM TORNADO IMOGENE 40.88N 95.43W
05/05/2007 FREMONT IA TRAINED SPOTTER
&&
JKLISHLocal storm report, May 5, 8:19 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
819 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM HAIL TEKAMAH 41.78N 96.22W
05/05/2007 E0.75 INCH BURT NE LAW ENFORCEMENT
&&
JKLISHThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 7:06 PM CDT | Tornado Warning | OAX | Mills | 24 min |
| May 5, 7:28 PM CDT | Tornado Warning | OAX | Pottawattamie | 32 min |
| May 5, 7:33 PM CDT | Severe Thunderstorm Warning | OAX | Fremont | 27 min |
| May 5, 7:44 PM CDT | Tornado Warning | OAX | Fremont | 31 min |
| May 5, 8:00 PM CDT | Severe Thunderstorm Warning | OAX | Montgomery | 30 min |
| May 5, 8:03 PM CDT | Flash Flood Warning | OAX | Monona | 117 min |
| May 5, 8:03 PM CDT | Severe Thunderstorm Warning | OAX | Monona | 42 min |
| May 5, 8:05 PM CDT | Tornado Warning | OAX | Mills, Montgomery | 40 min |
| May 5, 8:45 PM CDT | Severe Thunderstorm Warning | OAX | Monona | 30 min |
| May 5, 8:46 PM CDT | Tornado Warning | OAX | Montgomery | 14 min |
| May 5, 8:47 PM CDT | Severe Thunderstorm Warning | OAX | Page | 43 min |
| May 5, 9:22 PM CDT | Severe Thunderstorm Warning | OAX | Montgomery | 38 min |
| May 5, 9:25 PM CDT | Tornado Warning | OAX | Pottawattamie | 35 min |
| May 5, 9:58 PM CDT | Flash Flood Warning | OAX | Monona | 2 hr |
| May 5, 10:05 PM CDT | Severe Thunderstorm Warning | OAX | Pottawattamie | 40 min |
| May 5, 10:21 PM CDT | Severe Thunderstorm Warning | OAX | Shelby | 24 min |
| May 5, 10:54 PM CDT | Severe Thunderstorm Warning | OAX | Mills | 36 min |
| May 5, 11:15 PM CDT | Flash Flood Warning | OAX | Pottawattamie | 2 hr |
| May 5, 11:17 PM CDT | Severe Thunderstorm Warning | OAX | Fremont | 28 min |
| May 5, 11:34 PM CDT | Flash Flood Warning | OAX | Harrison, Monona | 116 min |
| May 5, 11:49 PM CDT | Tornado Warning | OAX | Pottawattamie | 41 min |
| May 6, 12:56 AM CDT | Flash Flood Warning | OAX | Pottawattamie | 2 hr |
| May 6, 12:56 AM CDT | Flash Flood Warning | OAX | Pottawattamie | 2 hr |
| May 6, 1:23 AM CDT | Flash Flood Warning | OAX | Harrison, Monona | 37 min |
| May 6, 1:28 AM CDT | Flash Flood Warning | OAX | Harrison, Monona | 2 hr |
| May 6, 1:51 AM CDT | Severe Thunderstorm Warning | OAX | Page | 24 min |
| May 6, 2:21 AM CDT | Severe Thunderstorm Warning | OAX | Montgomery | 24 min |
| May 6, 2:25 AM CDT | Flash Flood Warning | OAX | Fremont, Mills, Montgomery, Page | 2 hr |
| May 6, 4:25 AM CDT | Flash Flood Warning | OAX | Harrison | 2 hr |
| May 6, 4:45 AM CDT | Flash Flood Warning | OAX | Fremont, Montgomery, Page | 3 hr |
| May 6, 6:15 AM CDT | Flash Flood Warning | OAX | Harrison | 3 hr |
| May 6, 7:28 AM CDT | Flash Flood Warning | OAX | Fremont, Montgomery, Page | 3 hr |
Nearby
Tornado Warnings in Iowa, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.